# SDR AALA202404018717

- Difficulty date: March 14, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 67,743 hours, 28,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A81271
- Condition: Corroded
- Location: Bs 767-787 Rbl21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT SHIELD FROM BS 767 TO BS 787, RBL 21. REPLACED SHIELD PER AARD 51-00-05-1.
